It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 6 of 6 for long term effect anemia. (0.009 seconds)


... Thanks for the great reply, Christine. Just to clarify, I'm seeing the GI doc this Friday , and he'll have all my labs and everything, and we'll discuss a course of action. I'd thought about the upper endoscopy as well, although I had one only 2(?) years ago and it found nothing but a benign lipoma in the duodenum. Regarding the sed rate: It was much higher several... (11 replies)
... an one specialist in my case... If you're not working closely with one, I suggest you get one. Also, I think you should be working with a hematologist for your anemia problems. These specialists in my little world are all working together as a team right now to help me. ... (25 replies)
... Audrey--My hair has been lightly shedding for years, don't know why. Thought that it was natural, later, thought thyroid when I was DX'ed with Hashi's. I wonder how many years this was going on before Dx. When my Ferritin went down w/anemia I got scared. I have read about the hair and synthroid too. I was already doing this before the meds. It just got really bad with... (28 replies)

... ng your levels up to normal range. Also, blood transfusions or both. Because as a result of low iron and ferritin you eventually become anemic. The longer the anemia goes undetected or treated the more severe it may become. ... (1 replies)
... doing a bit of research and read that some people who are on Synthroid end up with hair loss due to this medication as it's a side effect for some people or some long term users and that some users feel better on a drug which is a combination of T3 and T4, instead of just T4 which i think it said Synthroid was. ... (28 replies)
... or a sore throat a number of years ago and experienced very serious side effects from it. Also, I knew a woman who had to be hospitalized for depression, a side effect of the prednisone...in both cases, the prednisone was a small dose and only taken for 10 days! ... (40 replies)




Pages: 1

All times are GMT -7. The time now is 07:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!